# SDR CAL950153

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cyl
- Part number: 39140165507
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 20,774 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1647 - CLE - THE LEFT MLG RED UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. THE GEAR WAS CYCLED AND BOTH RED LIGHTS EXTINGUISHED WITH THREE GREEN GEAR LIGHTS INDICATED.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG BUNGEE CYLINDER AT FAULT.  THE LEFT MLG BUNGEE CYLINDER WAS REMOVED AND REPLACED.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.  (Z)
